Open Access
Translator Disclaimer
April, 1976 Asymptotic Results for Estimators in a Subcritical Branching Process with Immigration
M. P. Quine
Ann. Probab. 4(2): 319-325 (April, 1976). DOI: 10.1214/aop/1176996137

Abstract

It is shown that certain estimators of the offspring and immigration means in a subcritical simple branching process with immigration are strongly consistent and obey the central limit theorem and law of the iterated logarithm under natural conditions.

Citation

Download Citation

M. P. Quine. "Asymptotic Results for Estimators in a Subcritical Branching Process with Immigration." Ann. Probab. 4 (2) 319 - 325, April, 1976. https://doi.org/10.1214/aop/1176996137

Information

Published: April, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0349.60085
MathSciNet: MR400586
Digital Object Identifier: 10.1214/aop/1176996137

Subjects:
Primary: 60J80
Secondary: 62M05

Keywords: branching process , central limit theorem , consistency , estimation , Law of iterated logarithm

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.4 • No. 2 • April, 1976
Back to Top